• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
  • Jun 14, 2017 News!Vol.9, No.3 has been published with online version. 15 peer reviewed articles from 8 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2015 Vol.7(6): 495-498 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2015.V7.1008

Computing Convex Layers of a Dynamic Point Set

Sanjib Sadhu and Niraj Kumar
Abstract—The convex layers of a given point set can be computed by iterative process of finding convex hull after discarding the points of already computed convex hull. Computation of convex layers has been widely studied in the static environment where the point set are fixed. In this paper, we propose an idea to compute set of convex layers in dynamic context. There exists an optimal time algorithm to solve the static version of the problem in O(nlogn) time. However, to solve dynamic version of the problem the suggested algorithm requires O(n2) time for a set of n points.

Index Terms—Computational geometry, convex hull, convex layers, incremental algorithm, tangent.

Sanjib Sadhu is with the Department of Computer Science, National Institute of Technology, Durgapur, India 713209 (e-mail: sanjibsadhu411@gmail.com).br /> Niraj Kumar was with the National Institute of Technology, Durgapur, India 713209. He is now with the Department of Computer Science, Dronacharya College of engineering, Gurgaon, Haryana (e-mail: nirajcse08@gmail.com).

[PDF]

Cite:Sanjib Sadhu and Niraj Kumar, "Computing Convex Layers of a Dynamic Point Set," International Journal of Computer Theory and Engineering vol. 7, no. 6, pp. 495-498, 2015.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com